# SDR P2EA00068

- Difficulty date: March 15, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - MAINTENANCE REPORTS POSSIBLE SKIN CRACK BELOW L-2 DOOR THRESHOLD, STATION 950, STRINGER 21 LEFT.  PERFORMED DYE CHECK, CONFIRMED CRACK.  REPAIRED PER SRM 53-30-3, FIG 6.  (M)
